MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER

NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER
Catalog Number ET309537
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that this was a mechanical thrombectomy of middle cerebral artery in treating major artery occlusion (acute ischemic stroke).The devices were used according to the instructions for use (ifu).After crossing the lesion with a phenom 21 microcatheter, the embotrap iii 5 mm x 37 mm (product code: et309537, lot number: 25j206av) was inserted, but resistance was encountered and it could not be delivered.The embotrap iii was then replaced with another new embotrap iii of the same product code, and it was successfully delivered through the same phenom 21.Subsequently, recanalization was achieved, and the procedure was completed without any issues.There was no negative impact to the patient.A continuous flush was done.Additional event information received indicated that a continuous flush was maintained.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during device advancement.The event did not result in any undue procedural delay that could be considered clinically significant.There were no notable vessel characteristics.There was no visible damage to the device.Based on the product analysis of the returned device, the inner channel was kinked.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).The purpose of this mdr submission is to document the findings of the device investigation.The the inner channel was kinked, which meets the applicable regulatory reporting criteria.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.In the visual inspection using a microscope, it was confirmed that all markers on the product were positioned in accordance with the specifications and that there was no damage.Under magnified observation, it was confirmed that there was no damage or deformation to the distal marker, the weld area of the distal marker, or the proximal marker.In addition, it was confirmed that all bonded areas were properly formed and free from damage.(functional test) confirmation using 0.0195¿ inspection tube no high force was noted when the returned embotrap device was retracted into a flared ptfe inspection tube (id 0.0195¿).The returned embotrap device exhibited no issues upon retraction or advancement.It was confirmed that the device complied with the product specifications for compatibility with 0.021¿ microcatheters.(reproduction test ) functional testing was conducted on the returned embotrap in order to verify the reported event.Two microcatheters were used: the competitor¿s microcatheter that was returned together with the embotrap, and a laboratory sample of the prowler select plus.The testing was performed, and the following observations were confirmed.A) when the returned embotrap was inserted into the returned competitor¿s microcatheter, resistance was encountered at the proximal side of the microcatheter, and advancement was not possible.B) when the returned embotrap was inserted into a laboratory sample of the prowler select plus, insertion was successful, and the device was able to fully pass through the prowler select plus, exit from the distal end, and deploy the stent structure.The insertion test was performed three times, and no resistance was observed in any of the three tests; therefore, the reported complaint event was not reproduced.(comments) functional testing confirmed that the embotrap could be fully inserted using the sample prowler select plus.In contrast, insertion using the competitor microcatheter provided was not possible due to resistance at the proximal side.Deformation was observed in the strut proximal to the inner channel of the returned embotrap, suggesting that the device may have been advanced against high resistance.Although a possible abnormality in a competitor¿s microcatheter cannot be ruled out, we were unable to perform a detailed investigation of another company¿s product; therefore, the root cause could not be determined.Based on the overall findings, there was no indication that the complaint resulted from a defect in the returned embotrap.A device history review (dhr) associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
EMBOTRAP
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24767592
Report Number3011370111-2026-00035
Device Sequence Number10276192
Product Code NRY
UDI-Device Identifier10886704084570
UDI-Public(01)10886704084570(17)280914(10)25J206AV
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberET309537
Device Lot Number25J206AV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown